| Catalog Number |
54840006550 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent posterior lumbar fusion at l5-s1 due to back pain.Post-op, the screws were broken.Hence on (b)(6) 2020, a revision surgery performed in which the broken screws were removed and replace them and extend fusion to the ileum.No other patient complications were reported due to this event.